# SDR CALA2013110192566

- Difficulty date: October 31, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N561UA
- Make and model: Boeing 757222
- Aircraft serial: 26661
- Aircraft time: 69,804 hours, 25,461 cycles
- Engine: Pwa PW2040
- System (JASC): 5240 · Service Doors
- Part: Indicator
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R DECOMPRESSION INDICATOR WILL NOT COME OUT WHEN SLIDE IS ARMED.  ADJUSTED DECOMPRESSOR.
